# SDR SIMA20121212007

- Difficulty date: December 12, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 24,347 hours, 21,310 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE ELECTRICAL WIRE FOR THE NR 1 EMERGENCY LIGHT STRIP BROKEN AT CONNECTOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CONNECTOR FOR THE NR 1 EMERGENCY LIGHT STRIP IAW EMB 140 SWPM 20-21-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
